# SDR CALA2017091803242

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 28,208 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE LT WING EMERGENCY EXIT FORWARD AND AFT DOOR AND ROW 20 & 21 ABC DO NOT COME ON.   R & R THE BATTERY PACK AT M1694, OPS TESTED GOOD  IAW AMM 33-51-06- 960-805.
